全部 标题 作者
关键词 摘要


Medical image of the week: DAH

Keywords: diffuse alveolar hemorrhage , alveolar hemorrhage , bone marrow transplantation , corticosteroids

Full-Text   Cite this paper   Add to My Lib

Abstract:

A 59 year old female was admitted to the ICU with hypoxemic respiratory failure and a clinical picture of ARDS (Figure 1), requiring intubation and mechanical ventilation. She underwent bone marrow and renal transplantation several years prior for multiple myeloma and myeloma kidney, respectively. She had been restarted on lenalidomide one month prior to presentation. She was also taking tacrolimus, mycophenolate, prophylactic antimicrobials, warfarin for deep venous thrombosis, and aspirin for coronary artery disease. Emergent bronchoscopy with bronchoalveolar lavage revealed progressively bloodier specimens (Figure 2) consistent with diffuse alveolar hemorrhage (DAH). Further work-up was negative for vasculitis. Her lenalidomide, anticoagulation, and trimethoprim/sulfamethoxazole was stopped. She was started on high dose steroids and improved over 2 weeks.

Full-Text

comments powered by Disqus